British Heart Foundation
4,737 members3,045 posts

Tildiem & Palpitations

I have SVT and after much messing about from my GP and Consultant I am on 60mg of Tildiem twice a day. I have been on this for nearly two weeks and am getting almost constant palpitations - GP is insisting I keep going for a month before he will review the situation again if not any better. Has anyone else had this problem with Tildiem ? Its driving me crazy, constant fluttering and pounding in my chest. I am not sleeping well and just feel so not like myself. Please share your experiences so I don't feel quite so alone. Thanks . Vic x

2 Replies
oldestnewest

Well on your GPs behalf, it can take a while for meds to adjusted the simptons we expirience.

I haven't had the meds you have mentioned. But sometimes we can cause anxiety through worrying about what we don't know or understand. Therefore we can cause symptoms that arn't really there, like the flutters, palpations etc. I know, because I think that is what I have possibly done on a couple of occasions.

However, I think if you really feel that they arn't doing anything. Then you must make it completely clear to your GP. If he or she wont comprise & try something else, then maybe go for second opinion. Make notes every time it happens. Exactly what you were doing or eating at the time. If something or someone was stressing you out. If something was upsetting you at the time. Prosent that history to the GP, it could help investigations.

Get blood pressure etc, checked.

If you are really worried you are not being taken seriously & you feel it is getting worse. Then call for an ambulance or take the above evidence to A&E.

There is also lots of advice on the BHF website.

You are not alone, so please don't think that. Just make it clear to your GP how worried you are.

Good luck & keep us updated Jo ☺☺

Reply

Hi Vic,

I'm sorry to hear that you have been experiencing these symptoms. Palpitations are one of the common side effects associated with this drug. However, if these symptoms do not improve, please go back to your GP again and see if they will assess the situation sooner to determine the best treatment plan.

I hope things get better for you soon.

Take care,

Emily

Reply

You may also like...